# SDR REXA2012032400406

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 25,875 hours, 23,329 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR STAB TRIM (AND MACH TRIM) CAUTION AFTER TAKEOFF.  RAN QRH W/O RESOLUTION.  REMOVED AND REPLACED HSTCU IAW AMM 27-41-01.  OP CHECK GOOD.
